Return to the Health Forum | Post a Follow-Up

 o
ChemoTherapy

Posted by gale_tx (My Page) on
Sat, Dec 22, 07 at 11:31

I'm in the 28th week of 31 of taking Herceptin & Taxol for breast cancer. In August, I had a complication where my white blood count went down and I contracted pneumonia & pancreatitus for which I came close to dying.

For the past couple of days, I haven't felt like myself, real moody, super depressed and anxious. Does anybody have a clue what could be going on? I've even had thoughts of suicide. Any thoughts would be very much appreciated.


Follow-Up Postings:

 o
RE: ChemoTherapy

Gale, I'm so sorry for all your trouble. Could you call your doctor tomorrow? I know it's Sunday, but this is very serious. If you have friends and family, you should let them know too, right away.

Take care.


 o
RE: ChemoTherapy

Gale, it could very well be your medicine, or another complication like before, but please, please and pretty please call someone in your family tonight, and let them know how you feel. Please post and let us know you are OK. And then call the Doctor for sure tomorrow. Don't let us worry here, just before Christmas. Find out whats wrong. Please!


 o
RE: ChemoTherapy

I tried to send you an email, and it wouldn't go through. Please let us know you're OK and seeking medical attention.


 o
Hi Gale_tx

gale_tx,

Was hoping to hear how you are. You're not alone, you have friends on this forum for sure. Hope your holidays are good, and that you post soon.

Polly


 o
RE: ChemoTherapy

Thank you all so much for your concern. I got in touch with my oncologist and she put me on Zoloft. I'm feeling better. The black cloud is slowly disapating (sp?). Sorry for feeling so desperate in my post, but, it helped to get it out, so, thank you for listening.

((Health Forum))


 o
RE: ChemoTherapy

So glad to hear from you. Thank you for posting. And so glad you're feeling better. Keep in touch, and let us know how you're doing.

My email address is on my homepage, if you ever feel the need to get it out again.

You have made my Christmas. :)


 o
RE: ChemoTherapy

taxol is nasty stuff....ask me how I know!!
I guess it zaps the cancer nasties, but makes you feel icky while it's doing it's work! They call it an "easy chemo"...but it's not!
I have neuropathy in my feet because of the stuff....but I am 9 years cancer free...
Hang in there...take the zoloft....and it will get better!
Linda C


 o
RE: ChemoTherapy

Gale,

I am curious about what Stage breast cancer you had when you were diagnosed?

My sister also had breast cancer and was preparing for "High Dose?" chemo when they found a spot the size of a quarter on one of her lungs. She did the whole retrieving of stem cells (a 2 day process) prior to this. Some stupid nurse told her "don't worry about that spot, the High Dose Chemo will just wipe it out along with everything else". Wrong. They wouldn't attempt this terrible chemo if it had
metastasized anywhere in the body. She was only One (1) frigging day away from the start of what she considered her final chance.

She never gave up. Even when they said "no" to the High Dose Chemo, she still insisted that they try everything possible to stop this morbidly fascinating disease.

Tomorrow will mark her 11 year anniversary of losing the battle of a lifetime.

She was my hero; everybody who has/had cancer and tried to fight it is my hero, as I could never do what any of these people have done. I know that I would just give up. I just couldn't go through with "EVERYTHING YOU HAVE TO". I just couldn't.


 o
RE: ChemoTherapy

my Goodness Zoewolf, you couldn't think of anything encouraging to say??? I'm sorry that your sister died 11 years ago, medicine has come a long way since she died.
Gale, I hope that you are feeling much better. Please keep in touch , let us know how you are doing.
Leda


 o
RE: ChemoTherapy

Gale, I guess that you will have finished the chemo by now, or will do so soon.

Hope that you are feeling much better. I'm a 6 year survivor and I'm sending you good healing thoughts.

Take care,
Lynne


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here